This drug is a nightmare, I've been off it for the last two months , but still suffer from severe anhedonia, restlessness, depersonalization , insomnia, loss of joy & happiness, I don't know what to do , my doctor does not believe me , anyone can help?
I agree it was a nightmare I also, had a hard time getting my Dr. to believe. He finally after almost a year took me off plus weight gain in the waist put me on Vraylar. It’s not perfect either but, 100% better than Invega. Ask your Dr. about it. Good luck!
I dont like this medication, I gained 40 pounds and dont have a period. My doctor will not listen to me and I want to stop taking it. I think they gave it to me for the wrong reasons.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jul 2017 • 2 answers
Updated 5 Jan 2017 • 3 answers
Updated 25 Jun 2015 • 1 answer
Updated 26 Sep 2018 • 2 answers
Updated 18 Oct 2018 • 1 answer